# SDR 2006UALA02029

- Difficulty date: October 20, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 47,520 hours, 17,436 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 585
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL SCRAPES AND DENT ACROSS BOTTOM OF FUSELAGE AT STA 585 MEASURES 18 IN BY 5 IN BY .250 IN DEEP.  INCLUDES DAMAGE FROM STA 564 TO STA 616. EXTENDS 3 INCHES ABOVE RADIO ANTENNA LT AND RT SIDES.  FUSELAGE SKIN AND STRINGER DAMAGE UNDER FWD CARGO PIT. NO CRACKS OR HOLES IN FUSELAGE.  THIS INCLUDES DAMAGE IN SMC001 AND SMC003. DOUBLER STA 564 TO STA 616. EXTENDS 3 IN ABOVE RADIO ANT.  DAMAGE CONSISTS OF 2 AREAS DENT-GOUGED & 2-3 STRINGERS DENTED.  CUT OUT ALL DAMAGE, HFEC INSP COMFIRM DAMAGE REMOVED. INSTALLED FILLERS AND DOUBLER REPAIR
